# SDR FDEA202209122315

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 34,871 hours, 24,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8711
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1640 S-14R HAS A REJECTABLE CRACK INDICATION IN TOP I/B HOLE FWD LAYER FUSELAGE-MAINFRAME-INSPECTION OF BODY STATION 1640 FUSELAGE FRAME WEB AT   STRINGER S-14R-BOEING ALERT SERVICE BULLETIN 757-53A0112-UPPER INBOARD HOLE-DAMAGE   REPAIR. ACCOMPLISHED STEPS 1-16 PER E.A. F-5310-T0370386 P1, MAJOR REPAIR
